MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER
Catalog Number 51612
Medical Device Problem Codes Incorrect Measurement (1383); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the intermittent catheter syringe opening was too wide spilling out the medicine that they inserts into patient bladder.They had 80 unused and 10 that they used in an attempt to make them work.Per clarification mail received from liberator on 09jul2024, it was reported that patient was having issues with the catheters with a use by date of 28dec.Stated that customer not only drain out, but always used the opening of the catheter to inject medicine.Customer said however the opening on this order the opening on the catheter was bigger.Customer had 80 unused and 10 that they used in an attempt to make them work.
 
Event or Problem Description
It was reported that the intermittent catheter syringe opening was too wide spilling out the medicine that they inserts into patient bladder.They had 80 unused and 10 that they used in an attempt to make them work.Per clarification mail received from liberator on 09jul2024, it was reported that patient was having issues with the catheters with a use by date of 28dec.Stated that customer not only drain out, but always used the opening of the catheter to inject medicine.Customer said however the opening on this order the opening on the catheter was bigger.Customer had 80 unused and 10 that they used in an attempt to make them work.Per customer on 15jul2024, they confirmed all the details of the reported product.Customer confirmed pcn#51612, lot jujn9214, use by date 2028dec.Customer stated that the issue was that the syringe opening was too wide, which made the medicine spill out while trying to administer it to the patient.Customer recommended a smaller opening for the syringe would be more useful.
 
Additional Manufacturer Narrative
Per investigator evaluation, bd has determined that this mdr as not reportable as the reported event was confirmed as user related.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MAGIC3¿ INTERMITTENT CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19710733
Report Number1018233-2024-04131
Device Sequence Number8604450
Product Code KOD
UDI-Device Identifier00801741068232
UDI-Public(01)00801741068232(11)240123(17)281228(10)JUJN9214
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number51612
Device Lot NumberJUJN9214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale